# SDR UIEA2013081200443

- Difficulty date: August 12, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 71,053 hours, 21,338 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Warning Message
- Condition: Illuminated
- Location: Cockpit Window
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"LEFT SIDE WINDOW" EICAS MESSAGE ON LANDING.
